# SDR CALA2014063000857

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 74,855 hours, 7,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R3 FWD EMER LIGHT FOUND DIM.  R3 FWD EMER LIGHT BATTERY PACK REPLACED & TESTED NORMAL IAW AMM 33-51-06.
